# SDR RAIA00501039

- Difficulty date: January 17, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 10,140 hours, 9,572 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER DISAGREE.  DEFERRED NR 2 ENGINE THRUST REVERSER PER MEL 78-34-00.  ADJUSTED NR 2 THRUST REVERSER UPPER LEVER STOW ACTUATOR.
